Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffering from vertigo. Suggest medicine?

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 1979
Answered : 430 Questions
Question
HELLO! I HAVE HAD 2 STROKES MAY 2012 & APRIL 2013 mY PROBLEM IS MY WALKING WITH VERTIGO WHEN I GET OUT OF A CAR AND PUT MY FEET ON THE GROUND ITS LIKE GETTING OFF OF A MERRY GO=-ROUND ALSO HAVE PROBLEMS WITH REGULAR WALKING .WILL I HAVE TO WAIT FOR TIME TO CORRECT THIS, after THE FIRST STROKE I WAS WALKING GOOD AFTER A FEW MONTHS I KEEP WALKING TO THE LEFT,,IS THERE ANY MEDICINE I TAKE FOR THIS?
Posted Wed, 4 Dec 2013 in Cancer
 
 
Answered by Dr. Jawahar Ticku 9 hours later
Brief Answer: detailed below Detailed Answer: Dear XXXXX, Thank you for posing the question. Though this question is for oncologists attention I wonder if there is any oncological problem.. We have to find out what is the cause of stroke. What is the damage the earlier stroke has caused. If it is because of narrowing of brain blood vessels either you are hypertensive or you have dyslipidaemia I mean more of poor quality of cholesterol in your blood. Good treatment for all these conditions you will definitely be relieved of your problem. Follow strictly the advice of your doctor, to keep check on your hyperlipidaemia, and blood pressure and if need be to continue to use blood thinners. Dr. J. Ticku
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor